A characterization of complex Hilbert spaces
Portugaliae mathematica, Tome 3 (1942) no. 2, pp. 103-109
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1942__3_2_114601,
author = {Bohnenblust, Frederic},
title = {A characterization of complex {Hilbert} spaces},
journal = {Portugaliae mathematica},
pages = {103--109},
year = {1942},
volume = {3},
number = {2},
mrnumber = {0008117},
zbl = {0026.32403},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1942__3_2_114601/}
}
Bohnenblust, Frederic. A characterization of complex Hilbert spaces. Portugaliae mathematica, Tome 3 (1942) no. 2, pp. 103-109. http://geodesic.mathdoc.fr/item/PORMA_1942__3_2_114601/